# SDR DALA1019849862

- Difficulty date: August 18, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N771NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47769
- Aircraft time: 73,960 hours, 71,568 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Reads Low
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND THE L1 DOOR SLIDE AT 0 PSI. DOOR SLIDE L1 WAS REPLACED IAW AMM 25-62-00-201-925A-A.
